Change search
ReferencesLink to record
Permanent link

Direct link
Smooth yamabe invariant and surgery
2013 (English)In: Journal of differential geometry, ISSN 0022-040X, E-ISSN 1945-743X, Vol. 94, no 1, 1-58 p.Article in journal (Refereed) Published
Abstract [en]

We prove a surgery formula for the smooth Yamabe invariant sigma(M) of a compact manifold M. Assume that N is obtained from M by surgery of codimension at least 3. We prove the existence of a positive constant Lambda(n), depending only on the dimension n of M, such that sigma(N) >= min{sigma(M), Lambda(n)}.

Place, publisher, year, edition, pages
2013. Vol. 94, no 1, 1-58 p.
National Category
URN: urn:nbn:se:kth:diva-124467ISI: 000319243900001ScopusID: 2-s2.0-84879936537OAI: diva2:636148

QC 20130709

Available from: 2013-07-09 Created: 2013-07-05 Last updated: 2016-02-25Bibliographically approved

Open Access in DiVA

No full text


Search in DiVA

By author/editor
Dahl, Mattias
In the same journal
Journal of differential geometry

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 29 hits
ReferencesLink to record
Permanent link

Direct link